# SDR FDEA2018082972270

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,807 hours, 41,586 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 19,079 hours, 8,328 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE NR 3 ENGINE SHUTDOWN AND  RELIGHT WHILE AIRBORNE, THE  ENGINE  STARTED OK,  BUT WOULD NOT EXCELLERATE OFF IDLE.  IDLE.  R & R OF C.I.T. SENSOR AND LEAK CHECKED GOOD IAW AMM 73-20-02-2.
